# SDR MALA100092

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 25,355 hours, 28,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT 21LN AND 24LN FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS 21LN P/N ON/OFF 3301-51 S/N OFF 1438 S/N ON 1423 AND 24LN P/N ON/OFF 3301-51 S/N OFF 2218 S/N ON 2139 IAW SAAB AMM 33-50-10.
